# SDR DALA2015031302135

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 87,948 hours, 40,714 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TIRE, WHILE OPERATING ON FLIGHT 1916,  DECLARED AN EMERGENCY DUE TO A BLOWN NR 4 TIRE DURING TAKEOFF.  FOUND NR 4 MAIN TIRE FLAT AND RECAP MOSTLY GONE. REPLACED NUMBER 3 AND 4 MAIN WHEEL ASSEMBLIES PER AMM. OK FOR SERVICE .
